# SDR FDEA201611184115

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 25,101 hours, 13,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: F53272919217
- Condition: Cracked
- Location: Fuselage
- Part time: 25,101 hours, 13,898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT SIDE UNDERFLOOR WEB IS CRACKED AT FR 38. REMOVED AND REPLACED FWD CARGO RT FLOOR WEB AT FR 38 PER SRM 51-40-21.
